# SDR DALA14035939233

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 31,006 hours, 21,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL UPPER I-BEAM ASSEMBLY DAMAGED.  R & R NLG WHEEL WELL UPPER I-BEAM ASSEMBLY IAW ERA 526178-14, REV O AND DWG 9957865.
